# SDR MASA2010120801405

- Difficulty date: December 6, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 18,624 hours, 14,446 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Part number: 9325625EC501
- Condition: Broken
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD OVERWING EXIT HANDLE COVER BROKEN.  REPLACED COVER.
